What precautions to take before fibroid removal surgery ?
I have to undergo an surgery- firoid removal, which is outside the uterus,so what precautions should i take before surgery,how many days rest i should take,when i can resume to work and can do my regular household works?
Welcome to healthcaremagic.com,Do not take any aspirin or other anti-inflammatory for 10 days before surgery. Occasionally these drugs can interfere with the blood's ability to clot and can actually increase the amount of bleeding during and after surgery. If you're on any medication - including over the counter drugs - be sure to ask your doctor whether or not you can continue taking that medication. And if not, how far in advance of surgery you must stop. It's important that you not make any plans for activities in the days following surgery. After your time in the hospital, you will spend even more time recovering at home. post op recovery entirely depends on how the procedure was,any blood loss,your general fitness etc..Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my mom had some really heavy bleeding and fibroids were formed so she had them removed through surgery but the heavy bleeding continued she s been on medicines for a year and now she s become weak so she s about to have her uterus removed. What precautions should she take after the surgery in terms of diet and activities?
Hie Doc i had fibroids in 2010 and they were removed. i bleed so heavly and have pains in my pelvic . the fibroids are now back. am worried because i never get pregnant and the situation is becoming worse now that the fibs are back. will i be able to conceive after 2nd surgery? what are the posible causes that i dont get pregnant. disturbed
I am experiencing large blood clots and bright red bleeding from my vagina . I am not on my menstrual cycle and am not due. I do have a history of fibroids and had them removed about 2 years ago. But this bleeding is worse than before my surgery. There s no pain. This is the second episode. the first began last night.
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...